Birkhoffian Systems in Infinite Dimensional Manifolds
Contribuinte(s) |
UNIVERSIDADE DE SÃO PAULO |
---|---|
Data(s) |
20/10/2012
20/10/2012
2010
|
Resumo |
We generalize the theory of Kobayashi and Oliva (On the Birkhoff Approach to Classical Mechanics. Resenhas do Instituto de Matematica e Estatistica da Universidade de Sao Paulo, 2003) to infinite dimensional Banach manifolds with a view towards applications in partial differential equations. Fundacao para a Ciencia e Tecnologia (Portugal) Fundacao para a Ciencia e Tecnologia (Portugal)[POCI 2010/FEDER] Coordenação de Aperfeiçoamento de Pessoal de Nível Superior (CAPES) CAPES Coordenaco de Aperfeicoamento de Pessoal de Nivel Superior (Brazil)[3952-07-0] |
Identificador |
JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, v.22, n.2, p.193-201, 2010 1040-7294 http://producao.usp.br/handle/BDPI/30722 10.1007/s10884-009-9137-6 |
Idioma(s) |
eng |
Publicador |
SPRINGER |
Relação |
Journal of Dynamics and Differential Equations |
Direitos |
restrictedAccess Copyright SPRINGER |
Palavras-Chave | #Birkhoffian systems #Inverse problem of Lagrangian mechanics #Mathematics, Applied #Mathematics |
Tipo |
article original article publishedVersion |